# SDR SWIA200921747

- Difficulty date: June 3, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 15,948 hours, 13,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT THE FOOT OF THE MAIN DOOR INOP.  (FLT 6605)  RELAMPED EXIT SIGN.
